MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. OBLIQUE LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHESIS, HIP

ZIMMER MANUFACTURING B.V. OBLIQUE LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item number 00-8758-010-28 item name continuum longevityconstrained liner, ii 28 x 52 lot # 64030604.The device will not be returned for analysis location unknown; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 -2021 -02961.
 
Event or Problem Description
It was reported that a patient underwent a tha.Subsequently a revision was done for dislocated hip one month post implantation.Removed the liner and replaced with a constrained liner.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.  no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records for the liner identified no deviations or anomalies during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to the off-label usage, by using a competitor head with a zimmer liner.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
OBLIQUE LINER 36 MM I.D. SIZE II FOR USE WITH 52 MM O.D. SIZE II SHELL
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key12674317
Report Number0002648920-2021-00338
Device Sequence Number1231379
Product Code JDI
UDI-Device Identifier00889024150911
UDI-Public(01)00889024150911(17)231031(10)64030590
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K200823
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue Number00875501036
Device Lot Number64030590
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer11/02/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight57